# SDR 371PA0049

- Difficulty date: September 26, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- Engine: Ge CFM563B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG ANGLE CRACKED ABOVE RT RAM AIR DOOR.  REPAIRED IAW EA 53-250.
